# SDR CHIR201511172182

- Difficulty date: November 11, 2015
- Submitted: November 17, 2015
- Operation: General aviation
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Aircraft time: 22,732 hours
- Engine: Lyc AL5512
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bolt
- Part number: BACB30US612
- Condition: Broken
- Location: Zone 400
- Part time: 5,283 hours
- Component: Aft Transmissio, Boeing
- Component part number: 234D22004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF COMPONENT, SCUFFING ON BOTH THE SPIRAL BEVEL GEAR AND PINION GEAR WAS NOTED.  THE CUSTOMER HAD REPORTED A SINGLE BOLT BROKEN UPON ON-WING TORQUE CHECK INSPECTION AND NO OTHER BOLTS APPEAR CRACKED AFTER DISASSEMBLY.  NDT PENDING RESULTS.  THIS BOLTED JOINT HAS HAD THE UPDATED TORQUE VALUE APPLIED AT LAST SHOP REPAIR.
